# SDR SWAA991364

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ABORTED TAKEOFF, AT 20 KNOTS TAKEOFF WARNING HORN ON POWER ADVANCE.  OPS CHECKED, TAKEOFF WARNING SYSTEM.  NO FAULTS NOTED.
